MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference device was not returned to the service center for a physical evaluation.However, a photo image of the device was received and the investigation is currently in progress.The exact cause of the reported event cannot be determined at this time.The service center followed up to obtain additional information regarding the reported event but with no result.The instruction manual warns users ¿before use, prepare, and inspect the instrument as instructed.Should the slightest irregularity be suspected, do not use the instrument; use a spare instead.
 
Event or Problem Description
Service center was informed that during a procedure the quickclip "exploded" (broke apart) inside the patient.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the result of the investigation and to update section h6.The suspect device was not returned for evaluation.Based on similar reported complaints, the oem determined the problem is a previously identified failure, previously investigated.Based on the investigation of similar reported complaints, the oem has determined that the affected clips conform to olympus product specification standards and the incident rate is within acceptable range.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8875005
Report Number8010047-2019-02906
Device Sequence Number14087425
Product Code PKL
UDI-Device Identifier04953170385933
UDI-Public04953170385933
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number93K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1